×

zbMATH — the first resource for mathematics

Controllability and observability for a class of time-varying impulsive systems. (English) Zbl 1159.93315
Summary: This paper is concerned with the controllability and observability for a class of piecewise linear time-varying impulsive systems. Several sufficient and necessary conditions for state controllability and observability of such systems are established. Meanwhile, corresponding criteria for time-invariant impulsive systems are also obtained and the criteria are compared with the existing results.

MSC:
93B05 Controllability
93B07 Observability
93C15 Control/observation systems governed by ordinary differential equations
34A37 Ordinary differential equations with impulses
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), World Scientific Singapore · Zbl 0719.34002
[2] Ma, Y.J.; Sun, J.T., Stability criteria of delay impulsive systems on time scales, Nonlinear anal., 67, 1181-1189, (2007) · Zbl 1127.34043
[3] Weng, A.Z.; Sun, J.T., Impulsive stabilization of second-order delay differential equations, Nonlinear anal. RWA, 8, 1410-1420, (2007) · Zbl 1136.93036
[4] Guan, Z.H.; Qian, T.H.; Yu, X.H., Controllability and observability of linear time-varying impulsive systems, IEEE trans. circuits syst. -I, 49, 8, 1198-1208, (2002) · Zbl 1368.93034
[5] Guan, Z.H.; Qian, T.H.; Yu, X.H., On controllability and observability for a class of impulsive systems, Systems control lett., 47, 247-257, (2002) · Zbl 1106.93305
[6] Xie, G.M.; Wang, L., Controllability and observability of a class of linear impulsive systems, J. math. anal. appl., 304, 336-355, (2005) · Zbl 1108.93022
[7] G.M. Xie, J.Y. Yu, L. Wang, Necessary and sufficient conditions for controllability of switched impulsive control systems with time delay, in: Proc. 45th IEEE Conf. Decision and Control, 2006, pp. 4093-4098
[8] Zhang, Y.; Sun, J.T., Stability of impulsive functional differential equations, Nonlinear anal., (2007)
[9] Abada, N.; Benchohra, M.; Hammouche, H., Existence and controllability results for impulsive partial functional differential inclusions, Nonlinear anal., (2007) · Zbl 1145.34047
[10] Liu, B., Controllability of impulsive neutral functional differential inclusions with infinite delay, Nonlinear anal., 60, 1533-1552, (2005) · Zbl 1079.93008
[11] Chang, Y-K.; Anguraj, A.; Arjunan, M.M., Controllability of impulsive neutral functional differential inclusions with infinite delay in Banach spaces, Chaos, solitons and fractals, (2007)
[12] Li, M.L.; Wang, M.S.; Zhang, F.Q., Controllability of impulsive functional differential systems in Banach spaces, Chaos, solitons and fractals, 29, 175-181, (2006) · Zbl 1110.34057
[13] Yang, Z.Y.; Blanke, M., A unified approach to controllability analysis for hybrid control systems, Nonlinear anal. hybrid syst., 1, 212-222, (2007) · Zbl 1117.93015
[14] Chang, Y.-K.; Li, W.T.; Nieto, J.J., Controllability of evolution differential inclusions in Banach spaces, Nonlinear anal., 67, 623-632, (2007) · Zbl 1128.93005
[15] Rugh, W.J., Linear systems theory, (1993), Prentice-Hall Englewood Cliffs, NJ
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.